Stanley's invariant theory survey

David John Benson

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)507-508
Number of pages2
JournalBulletin of the American Mathematical Society
Volume48
Issue number4
DOIs
Publication statusPublished - 2011

Cite this

Stanley's invariant theory survey. / Benson, David John.

In: Bulletin of the American Mathematical Society, Vol. 48, No. 4, 2011, p. 507-508.

Research output: Contribution to journalArticle

Benson, David John. / Stanley's invariant theory survey. In: Bulletin of the American Mathematical Society. 2011 ; Vol. 48, No. 4. pp. 507-508.
@article{9f1bab10e2384217a4e00e3ca1081c39,
title = "Stanley's invariant theory survey",
author = "Benson, {David John}",
year = "2011",
doi = "10.1090/S0273-0979-2011-01346-5",
language = "English",
volume = "48",
pages = "507--508",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Stanley's invariant theory survey

AU - Benson, David John

PY - 2011

Y1 - 2011

U2 - 10.1090/S0273-0979-2011-01346-5

DO - 10.1090/S0273-0979-2011-01346-5

M3 - Article

VL - 48

SP - 507

EP - 508

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 4

ER -